Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

No periods, continuous spotting after getting of ortho evra patch, had unprotected sex, have bloated stomach, breast pain, vomiting, diarrhea. What do the signs indicate?

I stopped the ortho evra patch after taking it only 2 weeks , a couple days later I spotted for about 3 days which i assume was withdrawal bleeding returning then had unprotected sex as soon as it ended on May 18th and I m positive he came in me .. about 4 days later I begin to spot, just 2 tiny dots of red discharge which turned to light bleeding then scanty and lasted for 8 days! But on the 8th day it was lots of clear and red discharge with nothing else. Well now it s time for my next period and I m experiencing lots of cramps but no other signs of a period and today is June 16 all I have is scanty brown discharge every other few hrs which is now thick yellow/white/clear discharge that gushed out today with a little bit of red mixed in it which came after a load of mild cramps and NOW still NO BLOOD and no more discharge as of now NONE and I really feel pregnant. Basically its withdrawal bleeding , unprotected sex , 4 days later period or more withdrawal bleeding then next month no period just discharge a few times and 2 week late so far! My lower abdomen is much firmer esp after I eat one small thing, it s gets extremely bloated and firm at the bottom and right above my pubic bone I can no longer poke in with my fingers, it s too firm and my breast ache especially thru the night. But since I had I period after stopping, shouldn t i definitely have had a period by now? I doubt they are irregular. And a few nights ago I ate a small meal, about 3 hours later, I felt a cramp in my stomach and immediately vomitted nothing but the meal I had recently ate and felt a slight headache and then perfectly fine after it! Usually when I am sick from food, diarrhea all night is accompanied by it but there wasn t. and today in the shower i had a clot of discharge come out .it was clear with a little red in it . Checked a hr later there was a little discharge with a tiny tiny tiny tiny bit of red in it.. nothing major at all and now I check and there s NOTHING. AND let me add this important info in too, I had unprotected sex a week ago and he came inside me POSITIVELY. Then Sorry if tmi but I have all these symptoms.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Please go to any pharmacy and purchase a home pregnancy test. Thevpatch was out of your system before the first episode of withdrawal bleeding.
Unless your menses were highly irregular, you would likely ovulating at the first sexual encounter.
Even if you're not pregnant with a 90% of women experience some premenstrual syndrome including bloating and aching breasts. Birth-control pills help to alleviate the symptoms. As does Evea Patch though not quite as well. You might wish to consider an alternative contraceptive. I hope this answers your question. Thank you for thinking of us.
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor